# SDR DALA13052410930

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,374 hours, 50,031 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE TAIL CONE RELEASE CAM BASE WAS FOUND TO BE WORN. REPLACED TAILCONE CAM BASE IAW AMM 53-53 AND THE REQUIRED INSPECTION WAS COMPLETED.
